Open Access
Translator Disclaimer
January, 2015 Topological extensions with compact remainder
M. R. KOUSHESH
J. Math. Soc. Japan 67(1): 1-42 (January, 2015). DOI: 10.2969/jmsj/06710001

Abstract

Let $\mathfrak{P}$ be a topological property. We study the relation between the order structure of the set of all $\mathfrak{P}$-extensions of a completely regular space $X$ with compact remainder (partially ordered by the standard partial order $\leq$) and the topology of certain subspaces of the outgrowth $\beta X\setminus X$. The cases when $\mathfrak{P}$ is either pseudocompactness or realcompactness are studied in more detail.

Citation

Download Citation

M. R. KOUSHESH. "Topological extensions with compact remainder." J. Math. Soc. Japan 67 (1) 1 - 42, January, 2015. https://doi.org/10.2969/jmsj/06710001

Information

Published: January, 2015
First available in Project Euclid: 22 January 2015

zbMATH: 1312.54015
MathSciNet: MR3304013
Digital Object Identifier: 10.2969/jmsj/06710001

Subjects:
Primary: 54D35 , 54D60
Secondary: 54D40

Keywords: compactness-like topological property , Hewitt realcompactification , Mrówka's condition (W) , pseudocompactification , realcompactification , Stone–Čech compactification

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.67 • No. 1 • January, 2015
Back to Top